Metrics

From
A Fixed Point Result of Expanding Mappings in Complete Cone Metric Spaces by K. Prudhvi Journal of Mathematical Sciences and Applications. 2015, 3(1), 1-2 doi:10.12691/jmsa-3-1-1
Views
8444
Html 7798
Abstract 646
02 June 2015 (publication date) through 26 June 2022 *
16.77 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 4305
PDF1416
Epub1106
XML1217
PPT0
Figures308
Tables258
Export: 2427
RIS755
BibTex876
Endnote796
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
0
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com